# SDR AALA972078

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 1 SEAT TRACK HAS CORROSION AT STATION 1967 ABOVE STRINGER 27L.  INSTALLED FABRICATED NR 1 SEAT TRACK PER AARD 51-10-00-1 PAGE 1.  (M)
